Squares in arithmetical progressions I.
Mathematica Scandinavica, Tome 52 (1983), pp. 5-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1983__52_166826,
author = {J.H.E. Cohn},
title = {Squares in arithmetical progressions {I.}},
journal = {Mathematica Scandinavica},
pages = {5--19},
year = {1983},
volume = {52},
zbl = {0511.10014},
url = {http://geodesic.mathdoc.fr/item/MS2_1983__52_166826/}
}
J.H.E. Cohn. Squares in arithmetical progressions I.. Mathematica Scandinavica, Tome 52 (1983), pp. 5-19. http://geodesic.mathdoc.fr/item/MS2_1983__52_166826/